# SDR QMLA2011123111001

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Agusta A109E
- Aircraft serial: 11604
- Aircraft time: 3,570 hours, 14,673 cycles
- Engine: Pwc PW206C
- Engine time: 3,447 hours, 143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

THE PILOT AND MEDICAL CREW ONBOARD THE ACFT ALL SMELLED A STRONG FUEL ODOR SHORTLY AFTER TAKEOFF.  THE PILOT IMMEDIATELY RETURNED TO THE HANGAR THAT HE JUST DEPARTED TO HAVE MX LOOK INTO THE PROBLEM.  THE MECHANIC TROUBLESHOT THE PROBLEM COULD NOT DUPLICATE ON THE GROUND UNDER GROUND POWER AND WITH ENGINES RUNNING.  THE PILOT AND MECHANIC THEN DEPARTED THE HELIPORT FOR A 15 MINUTE FLIGHT WHICH DID NOT DUPLICATE THE PROBLEM EITHER.  MECHANIC UPON RETURN TO THE HELIPAD PERFORMED ONE MORE POST FLIGHT INSP FOR THE PRESENCE OF FUEL.  NONE WAS FOUND.  THE ACFT WAS THEN RETURNED TO SERVICE.
